# SDR HALA2009021600050

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,620 hours, 4,375 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223520
- Part serial: C03571A
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AILERON LOCKOUT ON EICAS AT 8000 AS ACFT SLOWED TO 240 WENT OUT AFTER ABOUT 90 SECONDS.  PERFORMED FIM 27-11-00 LRU FAULTS S29 SHOWN.  REMOVED AND REPLACED PRESS SW (S29) PER AMM 29-11-19,  LEAK CHECK OK.  PERFORMED AILERON LOCKOUT TEST PER FIM 27-09-00.  TEST PASSED.  PERFORMED LOCKOUT ACTUATOR AND MECHANISM TEST PER AMM 27-11-44.  OPS CHECK OK FOR SERVICE.
